On the Coefficients of Expansions in Bases of Smooth Functions of Several Variables
Matematičeskie zametki, Tome 89 (2011) no. 6, pp. 938-943
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
normalized basis in $L_p([0,1]^d)$, the class of functions $\operatorname{Lip}\alpha$, Faber–Schauder system, Haar system, Rademacher function, Fourier series.
@article{MZM_2011_89_6_a12,
author = {A. V. Meleshkina},
title = {On the {Coefficients} of {Expansions} in {Bases} of {Smooth} {Functions} of {Several} {Variables}},
journal = {Matemati\v{c}eskie zametki},
pages = {938--943},
year = {2011},
volume = {89},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2011_89_6_a12/}
}
A. V. Meleshkina. On the Coefficients of Expansions in Bases of Smooth Functions of Several Variables. Matematičeskie zametki, Tome 89 (2011) no. 6, pp. 938-943. http://geodesic.mathdoc.fr/item/MZM_2011_89_6_a12/
[1] N. K. Bari, Trigonometricheskie ryady, Fizmatgiz, M., 1961 | MR
[2] B. S. Mityagin, Dokl. AN SSSR, 157:5 (1964), 1047–1050 | MR | Zbl
[3] B. S. Kashin, Sib. matem. zhurn., 18:1 (1977), 122–131 | MR | Zbl
[4] S. Bochner, Math. Rev., 8 (1947), 376
[5] S. Wainger, Special Trigonometric Series in $k$-Dimensions, Mem. Amer. Math. Soc., 59, Amer. Math. Soc., Providence, RI, 1965 | MR | Zbl
[6] B. S. Kashin, A. A. Saakyan, Ortogonalnye ryady, Izd-vo AFTs, M., 1999 | MR | Zbl